# SDR REXA2019090501288

- Difficulty date: September 5, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 28,040 hours, 18,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS IN GALLEY (R & L) BULBS INOP PN OL3071BPEGPL. REPLACED INOP BULBS IAW AMM 33-51-11. OP CK GOOD PN OL3071BPEGPL.
